# SDR USAASB01080

- Difficulty date: March 18, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Seized
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LGA-PBI - FLT 2693 - DURING A DESCENDING TURN THE CONTROL COLUMN SEIZED.  NEITHER THE CAPTAIN NOR THE FIRST OFFICER COULD MOVE THE CONTROL COLUMN FOR SEVERAL SECONDS.  AFTER A GO-AROUND THE AIRCRAFT LANDED WITHOUT INCIDENT.  (M)
